# SDR FDEA201902130394

- Difficulty date: February 13, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB192822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BOROSCOPE INSPECTION , RIGHT HAND WING XOS 1103 # 8 SLAT RIB   FOUND CRACKED RIGHT  HAND WING #8 SLAT AT XOS 1103 CRACKED RIB REMOVED AND REPLACED AS PER   SRM 51-31-01-0G. NEW RIB FABRICATED AS PER DOUGLAS DRAWING NO ARB 1928 REVISION   G .REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
